# SDR DALA2023092908027

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 107,801 hours, 15,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 SEAT 46A EPATH ASSY AND LIGHT ARE MISSING. CORRECTIVE ACTION: SECURED FIXTURE FOR EMERGENCY LIGHT. OK FOR SERVICE (4614030)
